# SDR ASAA2013020693841

- Difficulty date: February 6, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 50,510 hours, 28,166 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 65C264594
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SPLICE BETWEEN NR 1 AND NR 2 FLOOR PANELS HAS EXFOLIATION CORROSION FABRICATED, LOCATED AND DRILLED A NEW AFT CARGO COMPARTMENT FLOOR PANEL SPLICE PLATE BETWEEN NR 1 AND NR 2 FLOOR PANELS IAW SRM 51 40 05.
